MathSciNet Relay Station
MathSciNet bibliographic data
MR685208 05B25 (33A65)
Stanton, Dennis Generalized $n$-gons and Chebychev polynomials. J. Combin. Theory Ser. A 34 (1983), no. 1, 15–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement